Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Meds Advice Please

(2 Posts)
SuperFurrySasquatch Thu 30-Mar-17 16:39:37

Thanks to the crazy system recently put in place at my GP surgery I have today been prescribed citalopram 20 over the phone. As I was hiding in my bedroom so the children wouldn't hear I didn't have the full conversation I would have preferred and didn't ask any questions. TBF to the GP, I was on citalopram for a year ten years ago so he must have assumed I knew everything I needed to.
I was wondering if they make you tired and are they better taken in the morning or evening. Also, is there any really common side effects that I should​ be aware of, i.e. change in appetite (I really don't need to put on any more weight), etc. Forewarned is forearmed and all that. I know that there is a list of side effects but I find it better to know real people's experiences iyswim.
TIA

NolongerAnxiousCarer Thu 30-Mar-17 20:59:21

I've not been on citalopram, but DH has always taken his on an evening. He's been on them so long I can't remember if he had any side effects when he started them other than a dry mouth.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: